# SDR SWAA2022020459707

- Difficulty date: December 11, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 34,069 hours, 20,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H TRANSITION ANGLE FROM STA. 727-847. / REMOVED AND REPLACED L/H TRANSITION ANGLE FR; 727-847 53-00-53-1A-2 AND 51-40-02
